Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 190, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 9, 2011, 6:13 PM EDT for Floyd County, Johnson County, Magoffin County, Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 6:13 PM EDT (22:13 UTC)
- Expired
- Jun 9, 2011, 7:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Floyd County, KY, Johnson County, KY, Magoffin County, KY
The radar
The Jackson,KY radar (KJKL), 43 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1482 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -140 m²/s²
- 0-3 km storm-relative helicity
- -82 m²/s²
- Significant tornado parameter
- -0.4
- Supercell composite
- -1.5
The text
As transmitted, in the capitals the NWS used until 2016.
835 WUUS53 KJKL 092213 SVRJKL KYC071-115-153-092300- /O.NEW.KJKL.SV.W.0190.110609T2213Z-110609T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 613 PM EDT THU JUN 9 2011 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN FLOYD COUNTY IN SOUTHEAST KENTUCKY... SOUTHWESTERN JOHNSON COUNTY IN NORTHEAST KENTUCKY... EAST CENTRAL MAGOFFIN COUNTY IN SOUTHEAST KENTUCKY... * UNTIL 700 PM EDT * AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BALLOT...OR 7 MILES NORTHEAST OF SALYERSVILLE...AND MOVING SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... BALLOT...RICEVILLE...DENVER...FITZ...BLAIR...PATRICK...LEANDER... SWAMP BRANCH...COLLISTA AND DOBSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3779 8280 3767 8292 3780 8300 3790 8293 TIME...MOT...LOC 2213Z 322DEG 6KT 3779 8294 WIND...HAIL 60MPH 1.00IN $$ KAS
3 follow-up statements
897 WWUS53 KJKL 092228 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 628 PM EDT THU JUN 9 2011 KYC071-115-153-092300- /O.CON.KJKL.SV.W.0190.000000T0000Z-110609T2300Z/ JOHNSON KY-MAGOFFIN KY-FLOYD KY- 628 PM EDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN FLOYD...EAST CENTRAL MAGOFFIN AND SOUTHWESTERN JOHNSON COUNTIES UNTIL 700 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BALLOT...OR 7 MILES SOUTHWEST OF PAINTSVILLE...MOVING SOUTHEAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... RICEVILLE...DENVER...FITZ...BLAIR...PATRICK...LEANDER...SWAMP BRANCH...COLLISTA AND DOBSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3779 8280 3767 8292 3780 8300 3790 8293 TIME...MOT...LOC 2228Z 322DEG 6KT 3777 8292 WIND...HAIL 60MPH 1.00IN $$ KAS
770 WWUS53 KJKL 092246 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 646 PM EDT THU JUN 9 2011 KYC071-115-153-092300- /O.CON.KJKL.SV.W.0190.000000T0000Z-110609T2300Z/ JOHNSON KY-MAGOFFIN KY-FLOYD KY- 646 PM EDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN FLOYD...EAST CENTRAL MAGOFFIN AND SOUTHWESTERN JOHNSON COUNTIES UNTIL 700 PM EDT... AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SWAMP BRANCH...OR 7 MILES SOUTHWEST OF PAINTSVILLE...MOVING SOUTHEAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... PATRICK...LEANDER...SWAMP BRANCH AND DOBSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3779 8299 3784 8291 3777 8282 3767 8292 TIME...MOT...LOC 2246Z 322DEG 6KT 3775 8290 WIND...HAIL 60MPH 1.00IN $$ KAS
985 WWUS53 KJKL 092257 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 657 PM EDT THU JUN 9 2011 KYC071-115-153-092308- /O.EXP.KJKL.SV.W.0190.000000T0000Z-110609T2300Z/ JOHNSON KY-MAGOFFIN KY-FLOYD KY- 657 PM EDT THU JUN 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FLOYD...EAST CENTRAL MAGOFFIN AND SOUTHWESTERN JOHNSON COUNTIES WILL EXPIRE AT 700 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3779 8299 3784 8291 3777 8282 3767 8292 TIME...MOT...LOC 2258Z 322DEG 6KT 3773 8288 $$ KAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 5:58 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 9, 5:58 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 558 PM EDT THU JUN 9 2011 .SHORT TERM.../TONIGHT THROUGH SATURDAY/ CONVECTION INITIATED NEAR AN OUTFLOW BOUNDARY WHICH MOVED INTO THE FORECAST AREA FROM THE NORTH TODAY. MOST OF THE CONVECTION HAS BEEN NEAR AND SOUTH OF THIS LINE...ALTHOUGH MORE ISOLATED AND WEAKER DEVELOPMENT ALSO TOOK PLACE TO THE NORTH EVENTUALLY. SHEAR HAS BEEN VERY WEAK...BUT INSTABILITY SIGNIFICANT...YIELDING A FEW PULSE SEVERE STORMS. THIS ACTIVITY WILL PERSIST FOR A WHILE...BUT SHOULD BE DIMINISHING THIS EVENING AS HEATING IS LOST AND THE ATMOSPHERE ALSO GETS WORKED OVER. WILL NEED TO USE A PRE-FIRST PERIOD TO ACCOUNT FOR THE MOST COVERAGE LATE THIS AFTERNOON. WILL ONLY USE A 20 PERCENT POP AFTER 00Z. A SIMILAR SCENARIO WILL EXIST ON FRIDAY...MINUS A KNOWN BOUNDARY BEING PRESENT. THAT BEING THE CASE...WILL EXPECT THUNDERSTORMS TO POP AGAIN...BUT ONLY ISOLATED FOR MOST OF THE AREA. HIGHER TERRAIN NEAR THE VA BORDER MAY ENCOURAGE A BIT MORE ABUNDANCE OF STORMS...AND WILL USE LOW CHANCE POPS THERE. DEEP CONVECTION SHOULD DIMINISH AGAIN ON FRIDAY EVENING. ON SATURDAY A SURFACE COLD FRONT AND UPPER TROUGH WILL APPROACH FROM THE NW. DEEP LAYER MOISTURE IS EXPECTED TO INCREASE AS THESE FEATURES APPROACH. THIS POINTS TO AN INCREASED POP...ESPECIALLY FOR OUR NW COUNTIES. FOR MAX TEMPS...WENT CLOSER TO THE COOLER METMOS RATHER THAN THE WARMER MAVMOS BASED ON RECENT PERFORMANCE. .LONG TERM.../SUNDAY THROUGH THURSDAY/...UPDATED THE EXTENDED FORECAST BEGINS ON SATURDAY NIGHT WITH A ZONAL PATTERN OVER THE OHIO VALLEY AND AS CLOSED 500MB LOW MOVING OVER THE GREAT LAKES REGION. AT THE SURFACE...A FRONT WITH THE AFOREMENTIONED FEATURE WILL PUSH THROUGH THE FORECAST AREA. THIS APPEARS TO BE THE BEST CHANCE FOR PRECIP AND GOING FORECAST LOOKED GOOD FOR THIS EVENT SO LEFT IN THE CHANCE POPS. THE FRONT THEN STALLS SOUTH OF THE BORDER IN TN FOR THE BEGINNING OF THE WORKWEEK. THIS WILL LEAD TO SEVERAL WEAK DISTURBANCES MOVING OVER THE AREA. THIS BASICALLY TAKES THE PATTERN BACK TO A DIURNAL REGIME WITH AFTERNOON CONVECTION AND THIS WAS SHOWN IN THE INHERITED GRIDS FAIRLY WELL SO MAKE A FEW SLIGHT ADJUSTMENTS TO FORECAST AND LET IT ROLL. TEMPERATURES SEEM ON TRACK WITH THE CURRENT FORECAST SO DID NOT CHANGE THEM. OVERALL...TEMPERATURES NEAR NORMAL IN THE EXTENDED WITH DAYTIME CONVECTION. && .AVIATION.../18Z TO 18Z/ ISOLATED SHOWERS AND THUNDERSTORMS OF THIS AFTERNOON MAY PERSIST INTO THE EVENING BUT SHOULD DIE OUT BEFORE 04Z. AREAS OF VALLEY FOG ARE THEN EXPECTED OVERNIGHT UNTIL AROUND 14Z ON FRIDAY...WITH LOCALIZED VLIFR. ASIDE FROM PRECIP AND FOG...VFR WITH LIGHT WINDS IS EXPECTED. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...HAL LONG TERM...SHALLENBERGER AVIATION...HAL
Hazardous weather outlook, Jun 9, 5:04 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 504 PM EDT THU JUN 9 2011 KYZ044-050>052-079-080-083>088-104-116>118-101100- FLEMING-MONTGOMERY-BATH-ROWAN-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY- KNOX-BELL-HARLAN-ELLIOTT-CLAY-LESLIE-LETCHER- 504 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS EVENING. LOCALLY DENSE FOG IS EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES...WITH THE GREATEST PROBABILITY BEING SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ058>060-068-069-106>115-119-120-101100- ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-MARTIN-PIKE- 504 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS EVENING. A FEW OF THEM MAY PRODUCE LARGE HAIL AND DAMAGING WIND. LOCALLY DENSE FOG IS EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES...WITH THE GREATEST PROBABILITY BEING SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCE OF HAIL OR DAMAGING WIND. HAL
In the hours before
Special weather statement, Jun 9, 5:21 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 521 PM EDT THU JUN 9 2011 KYZ069-080-108-111-112-114-116-092200- LAUREL-WOLFE-LEE-BREATHITT-JACKSON-OWSLEY-CLAY- 521 PM EDT THU JUN 9 2011 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 600 PM EDT THURSDAY EVENING... SOUTH CENTRAL WOLFE... SOUTHEASTERN LEE... NORTHWESTERN BREATHITT... SOUTHEASTERN JACKSON... OWSLEY... NORTHWESTERN CLAY AND NORTHEASTERN LAUREL. AT 520 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM FILLMORE TO MOORES CREEK...OR ALONG A LINE EXTENDING FROM 9 MILES EAST OF BEATTYVILLE TO 11 MILES SOUTH OF MCKEE...MOVING SOUTHEAST AT 10 MPH. RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. KAS
Local storm report, Jun 9, 5:37 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
537 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 8 SE CAMPTON 37.65N 83.44W
06/09/2011 E0.50 INCH BREATHITT KY NWS EMPLOYEE
&&
JCARICOLocal storm report, Jun 9, 5:41 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
541 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL KEATON 37.98N 82.96W
06/09/2011 E1.75 INCH JOHNSON KY LAW ENFORCEMENT
&&
JCARICOSpecial weather statement, Jun 9, 5:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 556 PM EDT THU JUN 9 2011 KYZ111-112-114-092230- LEE-BREATHITT-OWSLEY- 556 PM EDT THU JUN 9 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 630 PM EDT THURSDAY EVENING... SOUTHEASTERN LEE... SOUTHWESTERN BREATHITT AND EASTERN OWSLEY. AT 556 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LONE...OR NEAR BOONEVILLE...MOVING SOUTHEAST AT 15 MPH. RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. KAS
Special weather statement, Jun 9, 5:59 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 559 PM EDT THU JUN 9 2011 KYZ108-109-112-092230- MAGOFFIN-WOLFE-BREATHITT- 559 PM EDT THU JUN 9 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 630 PM EDT THURSDAY EVENING... SOUTHERN MAGOFFIN... EXTREME SOUTHEASTERN WOLFE AND NORTHEASTERN BREATHITT. AT 558 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CORNELIA...OR 9 MILES SOUTHWEST OF SALYERSVILLE...MOVING SOUTHEAST AT 15 MPH. RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF XX TO XX MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. KAS
Special weather statement, Jun 9, 6:10 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 610 PM EDT THU JUN 9 2011 KYZ107-109-092245- JOHNSON-MAGOFFIN- 610 PM EDT THU JUN 9 2011 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 645 PM EDT THURSDAY EVENING... WESTERN JOHNSON AND EAST CENTRAL MAGOFFIN. AT 610 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM CHANDLERVILLE TO BARNETTS CREEK TO CONLEY...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF PAINTSVILLE TO SALYERSVILLE... MOVING SOUTHEAST AT 5 MPH. RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF XX TO XX MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. KAS
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:42 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Owsley | 33 min |
| Jun 9, 12:55 PM EDT | Flash Flood Warning | JKL | Clay, Jackson, Owsley | 61 min |
| Jun 9, 3:04 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne | 26 min |
| Jun 9, 3:13 PM EDT | Severe Thunderstorm Warning | JKL | Bell | 25 min |
| Jun 9, 3:58 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski | 47 min |
| Jun 9, 4:03 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Rockcastle, Whitley | 42 min |
| Jun 9, 4:07 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Whitley | 80 min |
| Jun 9, 4:19 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 26 min |
| Jun 9, 4:52 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Letcher, Pike | 23 min |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Estill, Jackson, Lee, Owsley | 21 min |
| Jun 9, 5:16 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Magoffin, Morgan, Perry, Wolfe | 44 min |
| Jun 9, 5:22 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Morgan | 21 min |
| Jun 9, 6:26 PM EDT | Areal Flood Advisory | JKL | Breathitt, Lee | 54 min |
| Jun 9, 7:01 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Martin and 1 more | 54 min |
| Jun 9, 7:02 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Magoffin | 15 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.